# SDR HALA2018102300537

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 747 hours, 151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR CIRCULATED THROUGHOUT ENTIRE AIRCRAFT DURING DESCENT FROM FL200 DOWN TO THE SURFACE, SMELLED LIKE DIRTY SOCKS & CHEMICALS.  NOTICED SMELL IN CABIN UPON ENTRY TO AIRCRAFT. ISOLATED EACH BLEED SYSTEM AND OPERATED PACKS ON FULL HOT/ FULL COLD. SMELL DISSIPATED WHEN OPERATING PACKS WITH NR 1 ENGINE BLEED. MONITORED OIL QTYS OF ENGINES AND APU 
BEFORE DURING AND AFTER ENG RUN. QTYS NORMAL. OPENED NR 1 ENGINE TR COWL AND VISUALLY INSPECTED #1 ENG EXTERNALLY, NO LEAKS NOTED. SUSPECT SMELL WAS FROM RESIDUAL OIL PRIOR TO NR 1 ENG CHANGE. REFERENCE TSM 05-50-00, AMM 71-00-00 & AMM 21-51-00. OK FOR SERVICE.
